On the asymptotics of low eigenvalues and eigenfunctions of the Schrödinger operator
Doklady Akademii Nauk, Tome 328 (1993) no. 6, pp. 649-653 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1993_328_6_a1,
     author = {V. N. Kolokol'tsev},
     title = {On the asymptotics of low eigenvalues and eigenfunctions of the {Schr\"odinger} operator},
     journal = {Doklady Akademii Nauk},
     pages = {649--653},
     year = {1993},
     volume = {328},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1993_328_6_a1/}
}
TY  - JOUR
AU  - V. N. Kolokol'tsev
TI  - On the asymptotics of low eigenvalues and eigenfunctions of the Schrödinger operator
JO  - Doklady Akademii Nauk
PY  - 1993
SP  - 649
EP  - 653
VL  - 328
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1993_328_6_a1/
LA  - ru
ID  - DAN_1993_328_6_a1
ER  - 
%0 Journal Article
%A V. N. Kolokol'tsev
%T On the asymptotics of low eigenvalues and eigenfunctions of the Schrödinger operator
%J Doklady Akademii Nauk
%D 1993
%P 649-653
%V 328
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1993_328_6_a1/
%G ru
%F DAN_1993_328_6_a1
V. N. Kolokol'tsev. On the asymptotics of low eigenvalues and eigenfunctions of the Schrödinger operator. Doklady Akademii Nauk, Tome 328 (1993) no. 6, pp. 649-653. http://geodesic.mathdoc.fr/item/DAN_1993_328_6_a1/